Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Pain in chest, dizzy, tingling arm. Anxiety or heart condition? Go to hospital?

Hello doctor, I'm experiencing a sharp pain in my chest. If you were looking at my chest, it would be the upper right portion that this is occuring upon. Every 5 minutes or so I will feel the pain and I will become a bit dizzy/light-headed. My arm was also tingling a SLIGHT bit. Is this anxiety or a heart condition? Do I need to go to the hospital? I'm at work and trying to figure out what to do and if it's possible to stay at work or if I have to leave.
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to MCH
chest pain have certain causes e.g mayocardial infection , muscular pain, epigastric pain. After reading ur history i would like you to go to hospital & do an E.C.G to exclude cardaic causes of such pain because sometime chest pain present atypicaly.
Answered: Tue, 9 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor